Transactions of the American Mathematical Society. Volume 352, Number 11, 2000
Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...
Gorde:
Egile nagusia: | |
---|---|
Formatua: | Artikulua |
Hizkuntza: | English English |
Argitaratua: |
American Mathematical Society
2009
|
Gaiak: | |
Sarrera elektronikoa: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540 |
Etiketak: |
Etiketa erantsi
Etiketarik gabe, Izan zaitez lehena erregistro honi etiketa jartzen!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Izan zaitez lehena ohar bat uzten!